# SDR TWAA9816703

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958U
- Make and model: Doug DC-9-82
- Aircraft serial: 49703
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 58541
- Condition: Inop
- Location: Cabin Fwd
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHT STRIPS IN FRONT OF CABIN INOPERATIVE.  REPLACED THE TWO FRONT CABIN LIGHT STRIPS.  CHECK-C  9-17-98 STL.
